Advertisement

What if I take too much fenoprofen calcium?

If you think you may have taken an overdose of fenoprofen calcium, call your local poison control center immediately at 1-800-222-1222. If you take too much fenoprofen calcium, you may begin to experience heartburn, stomach upset or stomach pain, nausea, vomiting, headaches, ringing in your ears, dizziness, and shaking.

Continue Learning about Nonsteroidal Anti-inflammatory Drugs

An Alarming Side Effect of NSAIDs: Ovulation Stops
An Alarming Side Effect of NSAIDs: Ovulation Stops
According to research revealed at the 2015 European League Against Rheumatism Annual Congress meeting, many women stop ovulating after taking standard...
Read More
When are prescription nonsteroidal anti-inflammatory drugs (NSAIDs) used?
Harris H. McIlwain, MDHarris H. McIlwain, MD
These prescription-strength medications are used when there is pain and inflammation from many t...
More Answers
Who should avoid nonsteroidal anti-inflammatory painkillers (NSAIDs)?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Over-the-counter (OTC) and prescription nonsteroidal anti-inflammatory drugs (NSAIDs) such as ibupro...
More Answers
Are Steroid Injections for Back Pain Safe?
Are Steroid Injections for Back Pain Safe?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.